Ranganatham, BV and Subba Rao, KS (1972) Limit analysis of annular slabs. In: International Journal of Mechanical Sciences, 14 (10). pp. 693-699.
Slabs.pdf - Published Version
Restricted to Registered users only
Download (285Kb) | Request a copy
Using square yield criterion and the associated flow rule, complete limit analysis solutions are presented for the collapse load of annular slabs with inner and outer edges either simply supported or clamped. For the simply supported case, a comparison is made with a previously published solution employing Tresca's yield criterion and its associated flow rules. That the collapse load obtained from a complete solution is in fact very close to that obtained from a solution which is only kinematically admissible is demonstrated in the clamped case.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Mechanical Sciences > Civil Engineering|
|Date Deposited:||24 Jun 2010 08:04|
|Last Modified:||19 Sep 2010 06:09|
Actions (login required)